# SDR SRAA970112

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Ctr Valve
- Part number: 2037201
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CARGO COMPARTMENT OVERHEAT ILLUMINATED ON TAXI.  FOUND TEMPERATURE CONTROL VALVE INOPERABLE.  REPLACED VALVE AND OPERATIONAL CHECK GOOD PER IAW MM CH 21.
